On the extendibility of partially and Markov exchangeable binary sequences - Mathematics > ProbabilityReport as inadecuate




On the extendibility of partially and Markov exchangeable binary sequences - Mathematics > Probability - Download this document for free, or read online. Document in PDF available to download.

Abstract: In Fortini et al., Stoch. Proc. Appl. 100 2002, 147-165 it isdemonstrated that a recurrent Markov exchangeable process in the sense ofDiaconis and Freedman is essentially a partially exchangeable process in thesense of de Finetti. In case of finite sequences there is not such anequivalence. We analyze both finite partially exchangeable and finite Markovexchangeable binary sequences and formulate necessary and sufficient conditionsfor extendibility in both cases.



Author: Davide Di Cecco

Source: https://arxiv.org/







Related documents